I’ve been on Zyprexa for several months and I’m slowly being weaned off of it with my health care professional. I take my last dosage on Wednesday. How long until I lose the weight and will my Invega interfere with weight loss?
How long until I lose the weight caused by Zyprexa and will my Invega interfere with my weight loss?
Question posted by Chantelleh on 19 Sep 2021
Last updated on 20 September 2021
Zyprexa is very notorious for weight gain and most people taking it will at least gain some weight. Some people will gain as much as thirty pounds or more. Once you're off it, depending on factors like your dosage and your personal metabolism, you could expect losing within just a couple of weeks.
Invega also can cause weight changes although not nearly as frequently and they can go either way... loss or gain. Just because you gained weight on Zyprexa doesn't necessarily mean that you can't lose the weight while taking the Invega.
Best regards and here are some statistics to compare the two medications:
"Common (1% to 10% of users): Decreased appetite, decreased weight, increased appetite, increased weight"
"Very common (10% or more of users): Weight gain/increased weight greater than/equal to 7% of baseline body weight (up to 89.4%)"
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.